# SDR MASA2010030800188

- Difficulty date: March 8, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 23,970 hours, 22,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED A STATUS MSG ON EICAS FOR EMERGENCY EXIT LIGHTS.  CREW CYCLED THE SWITCH TO EXTINGUISH THE MSG, BUT ON THE GROUND, THE LIGHTS WOULDN'T TEST.  MX RECHARGED THE EMERGENCY EXIT BATTERY PACKS.
